# SDR MASA2012021434419

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,140 hours, 14,168 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR PLACARD DAMAGE "TO OPEN LIFT HANDLE PUSH DOOR".  R2 ME DOOR PLACARD TO OPEN LIFT HANDLE PUSH DOOR.
